# SDR UALA2011071303533

- Difficulty date: July 12, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 34,781 hours, 15,223 cycles
- Engine: Iae V2527A5
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transmitter
- Part number: 761674
- Part serial: 79
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE OIL QTY IND, FLIGHT DIVERTED.  ENG 1 OIL QUANTITY INDICATION INOP ON ENG ECAM SYSTEM PAGE.  OIL PRESSURE AND-OR TEMP ABNORMAL.  ENG 1 CREW COMMENTS: OIL QUANTITY DOWN TO 4.0 TO 3.5 SAMC TEXT: PER CAPT ATKINSON, OIL TEMP AND PRESS WERE NORMAL. OIL QTY VERIFIED TO BE FULL. REPLACED ENGINE OIL QTY TRANSMITTER.  ECAM OIL QTY INDICATION GOOD.
